Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Heavy period with extreme cramps, pelvic pain, light headedness. Had continuous flow post cervical biopsy, loop diathermy.

hi i had a cervical biospey and loop diathermy 3 weeks ago, i have been bleeding every day since then which i have not been too concerned about since they say this can last up to 6 weeks. however i have since this monday gone (4 days ago) come on my period. this is like no other period i have ever had!! extreme cramps , my pelvis hurts, very heavy bleeding (changing pad every hour) i get light headed when i stand also. are the two linked? am i just bleeding alot from the biopsey still and now my period? iam very anxious as i also have not had my biosley results back either. thanks
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The heavy bleeding that you are having during the periods is not related to the biopsy you had. This can be due to hormonal disturbance and needs treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor